Leukocytoclastic vasculitis with purpura and renal failure induced by the anti-epidermal growth factor receptor antibody panitumumab: a case report.
Аннотация
BACKGROUND
Panitumumab is the first human combinatorial antibody for the treatment of metastatic colorectal carcinoma. Dermatologic toxicity of all grades occurs in more than 90% of patients. However, there are few reports of purpura induced by anti-epidermal growth factor receptor antibody. Renal failure is also uncommon as an adverse event of anti-epidermal growth factor receptor antibody.
CASE PRESENTATION: A 67-year-old Japanese man with advanced colon cancer received monotherapy with panitumumab. General malaise, bilateral edema of his legs, and bilateral purpura of his forearms developed 2 days after the second cycle of panitumumab. A skin biopsy was performed to evaluate the purpuric lesions on his left leg and leukocytoclastic vasculitis was diagnosed. Blood tests showed grade III acute renal failure with a blood urea nitrogen level of 33.8 mg/dL and a creatinine level of 3.10 mg/dL.
CONCLUSIONS
This is the first reported case of leukocytoclastic vasculitis followed by purpura and acute renal failure associated with panitumumab.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.